# SDR ANCF200300026

- Difficulty date: November 25, 2003
- Submitted: November 28, 2003
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 25,948 hours, 23,792 cycles
- Engine: Pwa JT8D219
- System (JASC): 3436 · Wind Shear Detection System
- Part: Computer
- Condition: Will Not Test
- Location: Windshear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF WAS ABORTED DUE TO TAIL WINDSHEAR ALERT. ART WAS ACTIVATED.  WINDSHEAR COMPUTER SELF TEST WAS NOT SATISFACTORY. IT WAS DEFERRED TO DMI 410 MEL 34-44 CAT C.  C/A TO CLOSE DMI 410. DMI WAS CLOSED DURING NIGHT SERVICE. WINDSHEAR COMPUTER WAS REMOVED AND RE-INSTALLED. BITE WAS PERFORMED TO BOTH STALL WARNING COMPUTERS AND FAULTS WERE ERASED IAW AMM 34-19-00 PAGE 201. SELF TEST TO WINDSHEAR SYSTEM WAS ACCOMPLISHED IN ACCORDING WITH AMM 34-47-0 PAGE 202. SATISFACTORY TEST.
